advertisement
Question
Posted by: Andre | 2011/01/25

Aspavor

Ive been using Aspavor (20mg) since 2009. Since then I''''ve gained 8 kilo''''s and despite healthy eating and moderate excercise i have not been able to lose any of it. Can aspavor be linked to weight gain? I am 49/male. Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Andre
It seems to rather cause weight loss in most people. Ask your doctor to check your insulin levels for insulin resistance?
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/01/25

Hi Andre
It seems to rather cause weight loss in most people. Ask your doctor to check your insulin levels for insulin resistance?
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement